||
DRESS-syndroom (aandoening)
DRESS-syndroom
Drug reaction with eosinophilia and systemic symptoms
DRESS syndrome
Drug rash with eosinophilia and systemic symptoms
Drug-induced hypersensitivity syndrome
Anticonvulsant hypersensitivity syndrome
A drug hypersensitivity reaction with a relatively long latency period after exposure characterized by rash, fever, lymphadenopathy, hematologic abnormalities including eosinophilia and atypical lymphocytosis and internal organ involvement. Clinical presentation is highly variable. Eosinophilia is present in 50-90% of cases.
Id702809001
StatusPrimitive
Causative agentdrug of geneesmiddel
Pathological processproces van overgevoeligheid
DHD Diagnosethesaurus-referentieset
referentieset met complexe 'mapping' naar ICD-10
TargetT88.7
RuleTRUE
AdviceALWAYS T88.7 | POSSIBLE REQUIREMENT FOR AN EXTERNAL CAUSE CODE
CorrelationSNOMED CT source code to target map code correlation not specified
TargetD72.1
RuleTRUE
AdviceALWAYS D72.1
CorrelationSNOMED CT source code to target map code correlation not specified
TargetL27.0
RuleTRUE
AdviceALWAYS L27.0
CorrelationSNOMED CT source code to target map code correlation not specified
|